MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 ENTERAL ACCESS SYSTEM; DH CORTRAK (EAS)

AVANOS MEDICAL INC. CORTRAK 2 ENTERAL ACCESS SYSTEM; DH CORTRAK (EAS)
Model Number 20-0950
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 30-jan-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that a user encountered a lung placement that caused harm to a patient associated with the use of a cortrak device.No further information was provided.

Brand Name
CORTRAK 2 ENTERAL ACCESS SYSTEM
Common Device Name
DH CORTRAK (EAS)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8302151
Report Number3006646024-2019-00002
Device Sequence Number64396
Product Code KNT
UDI-Device Identifier10680651472011
UDI-Public10680651472011
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K113351
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20-0950
Device Catalogue Number104720102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date02/04/2019
Patient Sequence Number1